# SDR UIEA2015040500198

- Difficulty date: April 6, 2015
- Submitted: April 7, 2015
- Operation: Air carrier
- Aircraft: N493MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29254
- Aircraft time: 67,683 hours, 10,739 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND MAIN DECK FLOORBEAM CORROSION STATION 1960, LBL 5.  REPAIR DAMAGED AREA IAW SRM 53-00-51 REPAIR 3 REV 72.  JOB COMPLETED & CONDITION CHECKED NORMAL.
